# SDR UALA2011032101355

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 57,764 hours, 8,441 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 468
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS APU GEN WILL NOT COME ON LINE.  APU GEN INOP PER MEL.  REPLACED GENERATOR CONTROL UNIT PER MM.  RAN ENGINE. OPS CHECK OK.
